Previous |  Up |  Next


Title: Small functions and iterative methods (English)
Author: Fečkan, Michal
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 33
Issue: 4
Year: 1992
Pages: 589-595
Category: math
Summary: Iterative methods based on small functions are used both to show local surjectivity of certain operators and a fixed point property of mappings on scales of complete metric spaces. (English)
Keyword: small functions
Keyword: iterative methods
MSC: 47A50
MSC: 47H10
MSC: 47H17
MSC: 47H99
MSC: 47J25
idZBL: Zbl 0790.47034
idMR: MR1240179
Date available: 2009-01-08T17:58:44Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Pták V.: Nondiscrete mathematical induction and iterative existence proofs.Linear Algebra & Appl. 13 223-238 (1976). MR 0394119
Reference: [2] Zehnder E.: An implicit function theorem for small divisor problems.Bull. Amer. Math. Soc. 80 174-179 (1974). Zbl 0281.35002, MR 0339259
Reference: [3] Petzeltová H., Vrbová P.: A remark on small divisors problems.Czech. Math. J. 28 (103) 1-12 (1978). MR 0482803
Reference: [4] Korec I.: On a problem of V. Pták.Časopis pro pěstování matematiky 103 365-379 (1978). Zbl 0429.26001, MR 0512233


Files Size Format View
CommentatMathUnivCarolRetro_33-1992-4_3.pdf 184.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo